• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Dry skin anyone?

Oh my god yes! But only now you've mentioned it have I realised that its since starting on the tablets. My face has gone flaky, my lips are all cracked and my hands feel like sandpaper - doesn't that make me sound attractive?

Still its a side effect I am more than happy to put up with as its helping me stay on a diet

Kate x x
I too did suffer from dry skin on my face, which has now cleared up...just persisted with usual face cream and is back to normal now.

The only other thing skin wise is i seem to be leaving marks on my skin more when i scratch it? And at the bottom of my legs is still dry and red, like excema though, never had it before, however is in the family.
Thanks guys, I know its not something particularly talk-about-able, but I'm grateful you shared. I'm only just over a month into taking tha tablets so if I persist it might clear up. I have hope now, thankyou Michele.
And Kate....I'm more than happy to put up with it too, I'm shrinking and smiling....sorry to have made it dawn on you tho lol



Going From Flab to FAB!
Ive noticed the skin on m face has got dry, and the bridge of my nose is really flaky! lol .. It will pass ...
~now wheres the vaseline intensive~

Thread starter Similar threads Forum Replies Date
All Other Diets 2
Cambridge Weight Plan 5
Lipotrim Forum 5
Dukan Diet 5
Old Introductions 4

Similar threads